Drugs Channel
Topics & Medications
Quicklinks
Related Channels

Norinyl Overdose

Although an overdose on Norinyl is not likely to cause any life-threatening problems, you should still seek immediate medical attention if you believe you have taken too much of this contraceptive. Potential symptoms of a Norinyl overdose include nausea, vomiting, and vaginal bleeding. Treatment for an overdose on Norinyl, if necessary, will likely involve supportive care, which consists of treating any symptoms that occur as a result of the overdose.

An Overview of a Norinyl Overdose

Norinyl® is an oral contraceptive (birth control pill). The effects of a Norinyl overdose, while not typically serious, may vary depending on a number of factors, including the Norinyl dosage and the age and sex of the person who took the overdose.
 
Even though a Norinyl overdose is not likely to be life threatening, make sure to seek medical attention immediately if you or someone else happens to overdose on Norinyl.
 

Effects of a Norinyl Overdose

An overdose with Norinyl (or any other birth control pill) may cause nausea and vomiting. Norinyl 1+50 (but not Norinyl 1+35) contains a high dose of estrogen, which will almost certainly cause nausea and vomiting in the case of an overdose. In females (even in young girls), an overdose of Norinyl may cause vaginal bleeding. In women, a Norinyl overdose is likely to disrupt the menstrual cycle, and another form of birth control (such as condoms) may be recommended for a while. Your healthcare provider can give you further instructions about how and when to restart Norinyl.
 

Treatment for a Norinyl Overdose

It is not known how best to treat a Norinyl overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
 
Even though a Norinyl overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Norinyl.
 
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD

Norinyl Birth Control Pills

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.